# SDR ASAA2025091460908

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 65,396 hours, 20,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 CEILING EMERGENCY EXIT LIGHT BURNED OUT. GROUNDED - YES. RELAMPED ROW 16 EMERGENCY EXIT LIGHT REF AMM 33-21-00 OPS CHECK GOOD.
